Holy Fudge - Social Anxiety Forum
 
Thread Tools
post #1 of 8 (permalink) Old 03-28-2012, 04:39 PM Thread Starter
SAS Member
 
Join Date: Nov 2011
Gender: Male
Posts: 44

Holy Fudge


Paxil is constantly making me yawn all day!



**Thread title edited for bypassing the profanity filter**
pedestrian is offline  
Sponsored Links
Advertisement
 
post #2 of 8 (permalink) Old 03-28-2012, 04:49 PM
SAS Member
 
mzmz's Avatar
 
Join Date: Feb 2012
Location: Vancouver
Gender: Female
Posts: 1,159

this thread


is on the wrong side of the site.
exclusively drug talk is
<<<<<<

over there.

I can relate to bein' tired tho!
mzmz is offline  
post #3 of 8 (permalink) Old 03-28-2012, 05:20 PM
SAS Member
 
Join Date: Nov 2011
Posts: 553
Quote:
Originally Posted by mzmz View Post
is on the wrong side of the site.
exclusively drug talk is
<<<<<<

over there.

I can relate to bein' tired tho!
huh? this is the medication forum lol
Oioioi123 is offline  
 
post #4 of 8 (permalink) Old 03-28-2012, 05:28 PM
SAS Member
 
Join Date: Feb 2012
Location: NY
Gender: Male
Posts: 33
Paxil increased my appetite and made me gain weight. I stopped taking it a few years back and lost 20lbs. Everyone was like "wow, what are you doing?" I couldnt say "well I stopped taking my meds." lol. I just said I was exercise and dieting, which I try to do anyway.
vlad soma is offline  
post #5 of 8 (permalink) Old 03-28-2012, 05:28 PM
SAS Member
 
Join Date: Feb 2012
Location: NY
Gender: Male
Posts: 33
Quote:
Originally Posted by Oioioi123 View Post
huh? this is the medication forum lol
I think they might have moved it here.
vlad soma is offline  
post #6 of 8 (permalink) Old 03-28-2012, 05:31 PM
SAS Member
 
Join Date: Nov 2011
Posts: 553
Quote:
Originally Posted by vlad soma View Post
I think they might have moved it here.
oh i was wondering what was going on lol. that member made a few posts saying a couple threads were in the wrong section today, figured SHE was in the wrong section but maybe they were moved
Oioioi123 is offline  
post #7 of 8 (permalink) Old 03-28-2012, 09:30 PM
SAS Member
 
Join Date: Jan 2012
Location: canada
Gender: Male
Age: 43
Posts: 67
Thumbs up

yup


I took a friends paxil years ago just for fun and couldn't stop yawning. I felt this like buzz in my temples and then yawn. I never took it again.
bflats is offline  
post #8 of 8 (permalink) Old 03-28-2012, 09:54 PM
Guided By Voices
 
metamorphosis's Avatar
 
Join Date: Dec 2008
Location: Englewood, CO
Gender: Male
Posts: 2,396
Sounds like you got one of the major side effects related to paxil. That being the weight gain issue. And, yes, this is where a paxil-med thread belongs. Sounds like a little confusion there.

- The art of progress is to preserve order amid change and to preserve change amid order.
- There is a crack in everything. That's how the light gets in.- Leonard Cohen
- The world breaks everyone and afterward many are strong at the broken places.- Ernest Hemingway
metamorphosis is offline  
Reply

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Similar Threads
Thread Thread Starter Forum Replies Last Post
Holy ****, what happened to me? Anonnn Frustration 11 11-16-2010 12:32 AM
Holy moly... Mr. Frostie Society & Culture 13 11-04-2010 01:18 PM
holy .... guitarguy Coping With Social Anxiety 5 08-18-2008 07:18 PM
Holy ****! Johnny1234 General Discussion 20 02-26-2007 07:42 PM
Holy ****! PGVan Frustration 4 11-27-2006 08:41 PM

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

 
For the best viewing experience please update your browser to Google Chrome